The construction of the characteristic equation for a system of differential equations with lag
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1977), pp. 9-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_3_a1,
author = {Yu. F. Dolgii},
title = {The construction of the characteristic equation for a~system of differential equations with lag},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {9--19},
year = {1977},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_3_a1/}
}
Yu. F. Dolgii. The construction of the characteristic equation for a system of differential equations with lag. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1977), pp. 9-19. http://geodesic.mathdoc.fr/item/IVM_1977_3_a1/